NRAS
22,422 members26,161 posts

Worse joint pain after Humira

Evening,

I’ve had two Humira injections so far and due my third on Monday. Was feeling very positive when I started taking it but since then I’ve felt so much worse with joint pain in more areas than before, tiredness still the same but swelling now 24 hours instead of mostly morning and evening. Frustrating to say the least. I know that it can take 12 weeks to start working but has anyone else had the same problem? Feeling worse before you start feeling better?

2 Replies
oldestnewest

I had the worst flare ever after starting humira but my rheumy nurse told me it's quite normal to flare after starting a new drug. It all settled down for me and humira worked well so I hope it's the same for you.

Reply

Thank you astral that’s good to know. I was hoping to feel bionic within a couple of weeks but I guess everybody is different!

2 likes
Reply

You may also like...